# SDR SWAA2023070656730

- Difficulty date: June 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON INTERNAL SURFACE OF CENTER MLG DOOR LH SIDE 2023-377973<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022235; DUE DATE: 03-AUG-23.;[02] TOOL USED: P/N; 500-193-30 S/N; 0000291 DUE DATE; 12-OCT-23;[03] REPAIRED CENTER MLG DOOR LH SIDE IAW B737-700 SRM 52-80-02-2R-3 FIG 202 SHEET 5; SHEET 6 AND SHEET 7. SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFFS BELOW
